# SDR REXA2015121501239

- Difficulty date: December 15, 2015
- Submitted: December 30, 2015
- Operation: Air carrier
- Aircraft: N8940E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7940
- Aircraft time: 23,752 hours, 21,315 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLOOR SEAT TRACK CHAFED & CORRODED IN SEVERAL PLACE FROM FS 409-409+112.  R & R SEAT TRACK FROM FS 409-409+112, RBL 9 IAW AMM 53-01-11.
